# SDR DALA2025110708128

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 85,256 hours, 10,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 1106
- Condition: Inoperative
- Location: Zone 200
- Part time: 111,744 hours, 11,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3352 ROW 30-37 AB EMERGENCY LIGHTS INOP.   R & R EPSU (15WL) REF A330 AMM 33-51. OK FOR SERVICE. (8023537)
